Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Unbounded derivations of group $ C\sp*$-algebras


Authors: Christopher Lance and Assadollah Niknam
Journal: Proc. Amer. Math. Soc. 61 (1976), 310-314
MSC: Primary 46L05
DOI: https://doi.org/10.1090/S0002-9939-1976-0428051-8
MathSciNet review: 0428051
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We describe a construction which yields unbounded derivations and strongly continuous one-parameter automorphism groups of certain group $ {C^{\ast}}$-algebras. As an application, we show that a simple $ {C^{\ast}}$-algebra can have an automorphism group which is not approximately inner.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L05

Retrieve articles in all journals with MSC: 46L05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0428051-8
Article copyright: © Copyright 1976 American Mathematical Society